| Model Number |
U228 |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/18/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this cardiac resynchronization therapy pacemaker (crt-p) recorded a code 1003, indicating the voltage was too low for the projected remaining capacity.A request was made to have data from this device analyzed.Data analysis identified potential high impedance within the battery.Continued monitoring until radio frequency (rf) disabled, after which time device replacement was recommended.The device remains in services.No adverse patient effects were reported.
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.